# SDR QXEA200501830

- Difficulty date: December 26, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 10,307 hours, 7,622 cycles
- Engine: Ge CF348C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT 4325 FOUND A FUEL LEAK ON THE RIGHT ENGINE.  UPON INSPECTION FOUND FUEL LEAKING FROM NR 2 ENG SLAVE VG ACTUATOR OVERBOARD DRAIN LINE. REMOVED AND REPLACED NR 2 ENG SLAVE VG ACTUATOR IAW AMM TASK 75-30-03-000-801-A01 AND 75-30-03-400-801-A01 LEAK CK'S GOOD, OPS CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
